# SDR AALA202506138060

- Difficulty date: March 4, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 63,269 hours, 32,406 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON FRAME 35 FORWARD FACE TO PRESSURE BULKHEAD ATTACHMENT, LOCATED BETWEEN STR30R AND STR31R ON FWD CARGO COMPARTMENTCRACK INDICATION HOLE W1 LOCATED INTERNAL SURFACE ON FR35 AT LEVEL STR30 RH CRACK LENGTH=0.400 IN. MAINTENANCE PERFORMED TIME LIMITED REPAIR INSTRUCTION (INSTALLED REINFORCEMENT PART) ON HOLE W1 LOCATED INTERNAL SURFACE ON FR35 AT LEVEL STRG 30 RH IAW EA363044.
